Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Borel, Armand; Tits, Jacques
Groupes réductifs. Publications Mathématiques de l'IHÉS, 27 (1965), p. 55-151
Full text djvu | pdf | Reviews MR 34 #7527 | Zbl 0145.17402 | 62 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1965__27__55_0

Bibliography

[1] BOREL (A.), Groupes linéaires algébriques, Annals of Math. (2), 64, 1956, 20-80.  MR 19,1195h |  Zbl 0070.26104
[2] BOREL (A.) Ensembles fondamentaux pour les groupes arithmétiques, Coll. sur la théorie des groupes algébriques, Bruxelles, 1962, 23-40.  MR 26 #6173 |  Zbl 0161.02603
[3] BOREL (A.) Some finiteness properties of adele groups over number fields, Publ. Math., I.H.E.S., n° 16 (1963), 101-126.
Numdam |  MR 34 #2578 |  Zbl 0135.08902
[4] BOREL (A.) et HARISH-CHANDRA, Arithmetic subgroups of algebraic groups, Annals of Math. (2), 75 (1962), 485-535.  MR 26 #5081 |  Zbl 0107.14804
[5] BOREL (A.) et SERRE (J.-P.), Théorèmes de finitude en cohomologie galoisienne, Comm. Math. Helv., 39 (1964), 111-164.  MR 31 #5870 |  Zbl 0143.05901
[6] BOURBAKI (N.), Groupes et algèbres de Lie, chap. II : «Systèmes de racines» (à paraître).  Zbl 0483.22001
[7] CHEVALLEY (C.), Theory of Lie groups, Princeton University Press, Princeton 1946.  Zbl 0063.00842
[8] CHEVALLEY (C.) Théorie des groupes de Lie, II : «Groupes algébriques», Act. Sci. Ind., n° 1151, Hermann, Paris, 1951 ; III : «Théorèmes généraux sur les algèbres de Lie», Act. Sci. Ind., n° 1226, Hermann, Paris, 1955.  Zbl 0054.01303
[9] CHEVALLEY (C.), Sur certains groupes simples, Tohoku Math. Jour. (2), 7 (1955), 14-66.
Article |  MR 17,457c |  Zbl 0066.01503
[10] CHEVALLEY (C.) Séminaire sur la classification des groupes de Lie algébriques, 2 vol., Paris, 1958 (notes polycopiées).
Numdam
[11] DEMAZURE (M.) et GROTHENDIECK (A.), Schémas en groupes, I.H.E.S., 1964 (notes polycopiées).  MR 34 #7517
[12] GODEMENT (R.), Groupes linéaires algébriques sur un corps parfait, Sém. Bourbaki, n° 206, Paris, 1960.
Numdam |  Zbl 0119.27206
[13] HELGASON (S.), Differential Geometry and Symmetric Spaces, Acad. Press, New York, 1962.  MR 26 #2986 |  Zbl 0111.18101
[14] JACOBSON (N.), Lie algebras, Intersc. tracts in pure math., 10, Interscience publ., New York, 1962.  MR 26 #1345 |  Zbl 0121.27504
[15] KNESER (M.), Erzeugende und Relationen verallgemeinerter Einheitsgruppen, Jour. f. reine u. ang. Mat., 214/15 (1964), 345-349.  MR 28 #5067 |  Zbl 0141.02603
[16] LANG (S.), Algebraic groups over finite fields, Amer. J. Math., 78 (1956), 555-563.  MR 19,174a |  Zbl 0073.37901
[17] LANG (S.) Introduction to algebraic geometry, Intersc. tracts in pure math., 5, Interscience publ., New York, 1958.  MR 20 #7021 |  Zbl 0095.15301
[18] MATSUMOTO (H.), Quelques remarques sur les groupes algébriques réels, Proc. Japan. Ac., 40 (1964), 4-7.
Article |  MR 29 #3574 |  Zbl 0163.27501
[19] MATSUMOTO (H.) Self-adjoint group, Ann. of Math. (2), 62 (1955), 44-45.  MR 16,1088a |  Zbl 0065.01404
[20] MOSTOW (G. D.), Fully reducible subgroups of algebraic groups, Amer. Jour. Math., 78 (1956), 200-221.  MR 19,1181f |  Zbl 0073.01603
[21] ONO (T.), Arithmetic of algebraic tori, Ann. of Math., (2), 74 (1961), 101-139.  MR 23 #A1640 |  Zbl 0119.27801
[22] ROSENLICHT (M.), Some basic theorems on algebraic groups, Amer. Jour. Math., 78 (1956), 401-443.  MR 18,514a |  Zbl 0073.37601
[23] ROSENLICHT (M.) Some rationality questions on algebraic groups, Annali di Mat. (IV), 43 (1957), 25-50.  MR 19,767h |  Zbl 0079.25703
[24] ROSENLICHT (M.) Extensions of vector groups by abelian varieties, Amer. Jour. Math., 80 (1958), 685-714.  MR 20 #5780 |  Zbl 0091.33303
[25] ROSENLICHT (M.) On quotient varieties and the affine embedding of certain homogeneous spaces, Trans. Amer. Math. Soc., 101 (1961), 211-223.  MR 24 #A732 |  Zbl 0111.17902
[26] ROSENLICHT (M.) Questions of rationality for solvable algebraic groups over nonperfect fields, Annali di Math. (IV), 61 (1963), 97-120.  MR 28 #2113 |  Zbl 0126.16901
[27] SATAKE (I.), On representations and compactifications of symmetric Riemannian spaces, Annals of Math. (2), 71 (1960), 77-110.  MR 22 #9546 |  Zbl 0094.34603
[28] SATAKE (I.) On the theory of reductive algebraic groups over a perfect field, Jour. Math. Soc. Japan, 15 (1963), 210-235.
Article |  MR 27 #1438 |  Zbl 0123.25201
[29] SERRE (J.-P.), Représentations linéaires et espaces homogènes kähleriens des groupes de Lie compacts, Sém. Bourbaki, n° 100, Paris, 1954.
Numdam |  Zbl 0121.16203
[30] SERRE (J.-P.) Corps locaux, Act. Sci. Ind., n° 1296, Paris, Hermann, 1962.  MR 27 #133 |  Zbl 0137.02601
[31] TITS (J.), Sur certaines classes d'espaces homogènes de groupes de Lie, Mém. Acad. Royale Belgique, 29 (3) (1955).  MR 17,874f |  Zbl 0067.12301
[32] TITS (J.) Sur la classification des groupes algébriques semi-simples, C.R. Acad. Sci. Paris, 249 (1959), 1438-1440.  MR 21 #5697 |  Zbl 0201.36701
[33] TITS (J.) Théorème de Bruhat et sous-groupes paraboliques, C.R. Acad. Sci. Paris, 254 (1962), 2910-2912.  MR 25 #2149 |  Zbl 0105.02201
[34] TITS (J.) Groupes algébriques semi-simples et géométries associées, Coll. alg. top. found. geom. Utrecht (1959), 175-192, Pergamon Press, Oxford, 1962.  Zbl 0105.12903
[35] TITS (J.) Groupes semi-simples isotropes, Coll. sur la théorie des groupes algébriques, Bruxelles, 1962, 137-147.  MR 26 #6174 |  Zbl 0154.02601
[36] TITS (J.) Groupes simples et géométries associées, Proc. Int. Congr. Math. Stockholm, 1962, 197-221.  Zbl 0131.26502
[37] WEIL (A.), The field of definition of a variety, Amer. Jour. Math., 78 (1956), 509-524.  MR 18,601a |  Zbl 0072.16001
[38] WEIL (A.) Adeles and algebraic groups (Notes by M. DEMAZURE and T. ONO), The Institute for Advanced Study, Princeton, 1961.
[39] WEIL (A.) Foundations of algebraic geometry, Amer. Math. Soc. Colloquium Publ., n° 29, 2e éd., 1962.  Zbl 0168.18701
[40] WHITNEY (H.), Elementary structure of real algebraic varieties, Annals of Math. (2), 66 (1957), 545-556.  MR 20 #2342 |  Zbl 0078.13403
Copyright Cellule MathDoc 2014 | Credit | Site Map